Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Problem of hair fall & bladness

my hair started falling in recent days and i got baldness in the left and right side of my head. i got fever twice in 3 months and the past after that i saw this change...suggest a treatment for me...
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

You probably are suffering from ANDROGENTIC ALOPECIA,common type of patterned hair loss(as you said it is only on two sides).Even fever or any chronic illness can lead to hair loss usually after 3 months .You can first try minoxidil sol 5% topically directly applied to scalp.Along with this there are medicines like finestride 1 mg & biotin which are help ful .Before taking this you should be under a regular guidance of a dermatologist .These are very effective medicine but has to be taken for long time.In case you have already lost hair and are suffering from baldness then you can go for hair transplantation. You can get details in my website( ..dermatology section) .Improve your diet with green leafy veg, fresh fruits, plenty of water, pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,more of milk & ghee, dry fruits . Good sleep also has a important role to play .
Take care,
Dr.Bharat Chawda
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor